In this paper we consider several multivariate extensions of comonotonicity. We show that naive extensions do not enjoy some of the main properties of the univariate concept. In order to have these properties, more structures are needed than in the univariate case.

Multivariate comonotonicity / G. Puccetti; M. Scarsini. - In: JOURNAL OF MULTIVARIATE ANALYSIS. - ISSN 0047-259X. - STAMPA. - 101:(2010), pp. 291-304. [10.1016/j.jmva.2009.08.003]

Multivariate comonotonicity

PUCCETTI, GIOVANNI;
2010

Abstract

In this paper we consider several multivariate extensions of comonotonicity. We show that naive extensions do not enjoy some of the main properties of the univariate concept. In order to have these properties, more structures are needed than in the univariate case.
101
291
304
G. Puccetti; M. Scarsini
File in questo prodotto:
File Dimensione Formato  
JMVA10b.pdf

Accesso chiuso

Tipologia: Versione finale referata (Postprint, Accepted manuscript)
Licenza: DRM non definito
Dimensione 823.28 kB
Formato Adobe PDF
823.28 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2158/365865
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 37
  • ???jsp.display-item.citation.isi??? 34
social impact